# SDR AALA20060042

- Difficulty date: January 26, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - ESCAPE PATH EMERGENCY LIGHT AT SEAT 37B INOPERATIVE.  REPLACED CONNECTOR AT SEAT TO WALL HARNESS FOR ESCAPE PATH EMERGENCY LIGHTS AT SEAT 37B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
